RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 72, Number 2, Pages 255–268 (Mi tmf5327)  

This article is cited in 2 scientific papers (total in 2 papers)

Hamiltonian of the phase separation border and phase transitions of the first kind. II. The simplest disordered phases

A. G. Basuev


Abstract: Cluster expansion of the Hamiltonian of the phase separating boundary is introduced and the conditions on this expansion are found which guarantee the validity of the results obtained in the first part of this paper. The results are applied to manycomponent models with the block structure of the matrix of nearest neighbours interaction and also to non-finite perturbations of such models, to perturbations of the Potts model at large $N$ and to one of the models of the “gas – rigid crystal” type.

Full text: PDF file (1443 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 72:2, 861–871

Bibliographic databases:

Received: 18.02.1986

Citation: A. G. Basuev, “Hamiltonian of the phase separation border and phase transitions of the first kind. II. The simplest disordered phases”, TMF, 72:2 (1987), 255–268; Theoret. and Math. Phys., 72:2 (1987), 861–871

Citation in format AMSBIB
\Bibitem{Bas87}
\by A.~G.~Basuev
\paper Hamiltonian of the phase separation border and phase transitions of the first kind.~II. The simplest disordered phases
\jour TMF
\yr 1987
\vol 72
\issue 2
\pages 255--268
\mathnet{http://mi.mathnet.ru/tmf5327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=915547}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 72
\issue 2
\pages 861--871
\crossref{https://doi.org/10.1007/BF01017111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M744200009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5327
  • http://mi.mathnet.ru/eng/tmf/v72/i2/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. G. Basuev, “Interphase Hamiltonian and first-order phase transitions: A generalization of the Lee–Yang theorem”, Theoret. and Math. Phys., 153:1 (2007), 1434–1457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. G. Basuev, “Ising model in half-space: A series of phase transitions in low magnetic fields”, Theoret. and Math. Phys., 153:2 (2007), 1539–1574  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:197
    Full text:62
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019